PuSH - Publication Server of Helmholtz Zentrum München

Gutch, H.W.* ; Theis, F.J.

To infinity and beyond: On ICA over Hilbert Spaces.

In: Proceedings (10th International Conference, LVA/ICA 2012, 12-15 March 2012, Tel Aviv, Israel). Berlin [u.a.]: Springer, 2012. 180-187 (Lect. Notes Comput. Sc. ; 7191)
DOI Order publishers version
Open Access Green as soon as Postprint is submitted to ZB.
The original Independent Component Analysis (ICA) problem of blindly separating a mixture of a finite number of real-valued statistically independent one-dimensional sources has been extended in a number of ways in recent years. These include dropping the assumption that all sources are one-dimensional and some extensions to the case where the sources are not real-valued. We introduce an extension in a further direction, no longer assuming only a finite number of sources, but instead allowing infinitely many. We define a notion of independent sources for this case and show separability of ICA in this framework.
Additional Metrics?
Edit extra informations Login
Publication type Article: Conference contribution
ISSN (print) / ISBN 0302-9743
e-ISSN 1611-3349
ISBN 978-3-642-28550-9
Conference Title 10th International Conference, LVA/ICA 2012
Conference Date 12-15 March 2012
Conference Location Tel Aviv, Israel
Proceedings Title Proceedings
Quellenangaben Volume: 7191, Issue: , Pages: 180-187 Article Number: , Supplement: ,
Series Lecture Notes in Computer Science
Publisher Springer
Publishing Place Berlin [u.a.]